# SDR AALA202108306730

- Difficulty date: August 16, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,559 hours, 24,255 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 429352
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEEDBRAKE ARMED LIGHT ILLUMINATED, BUT DOES NOT AUTO DEPLOY. **SUPPLEMENTAL REPORT: REPLACED ANTISKID AUTOBRAKE CONTROL UNIT IAW AMM 32-42-21, OPS CHECK GOOD.** (OPEN)
